# SDR CALA2025032103046

- Difficulty date: March 19, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 89,264 hours, 10,477 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 42D ISLE EMERG EXIT LIGHT HANGING FROM SOCKET SECURED EMERGENCY LIGHT FOR SEAT 42D, OK TO CONTINUE.
